# SDR CA160203008

- Difficulty date: January 24, 2016
- Submitted: June 13, 2017
- Operation: General aviation
- Make and model: Urocop EC 135 P2
- Engine: Pwa PW206B2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

(CAN) AT 50 FEET, DURING TAKE-OFF, THE PILOT ABORTED AS A PRECAUTION DUE TO A POPPING NOISE OF UNDETERMINED ORIGIN. THE AIRCRAFT LANDED SAFELY. TROUBLESHOOTING IS ON-GOING
